Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic mean periodic functions


Author: D. G. Dickson
Journal: Trans. Amer. Math. Soc. 110 (1964), 361-374
MSC: Primary 30.24
DOI: https://doi.org/10.1090/S0002-9947-1964-0167608-5
MathSciNet review: 0167608
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [2] J. Delsarte, Les fonctions moyenne-périodiques, J. Math. Pures Appl. (9) 14 (1935), 403-453.
  • [3] -, Lectures on topics in mean periodic functions and the two-radius theorem, Tata Institute of Fundamental Research, Bombay, 1961.
  • [4] D. G. Dickson, Expansions in series of solutions of linear difference-differential and infinite order differential equations with constant coefficients, Mem. Amer. Math. Soc. No. 23 (1957). MR 0090731 (19:860a)
  • [5] A. O. Gelfond, Linear differential equations of infinite order with constant coefficients and asymptotic periods of entire functions, Trudy Mat. Inst. Steklov. 38 (1951), 42-67; English transl., Amer. Math. Soc. Transl. 84 (1953), 1-31. MR 0053220 (14:739f)
  • [6] J. P. Kahane, Lectures on mean periodic functions, Tata Institute of Fundamental Research, Bombay, 1958.
  • [7] G. Köthe, Dualität in der Funktionentheorie, J. Reine Angew. Math. 191 (1953), 30-49. MR 0056824 (15:132g)
  • [8] A. F. Leont'ev, On properties of linear aggregates that converge in a region in which the system of functions generating the linear aggregate is not complete, Uspehi Mat. Nauk 11 (1956) no. 5 (71), 26-37; English transl., Amer. Math. Soc. Transl. (2) 10 (1958), 1-12. MR 0083574 (18:728h)
  • [9] L. Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. of Math. (2) 48 (1947), 857-929. MR 0023948 (9:428c)
  • [10] E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford Univ. Press, London, 1939.
  • [11] G. Valiron, Sur les solutions des équations différentielles linéaires d'ordre infini et à coefficient constants, Ann. Sci. École Norm. Sup. (3) 46 (1929), 25-53. MR 1509291

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.24

Retrieve articles in all journals with MSC: 30.24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0167608-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society